| Catalog Number |
368652 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported prior to using bd vacutainer® safety-lok¿ blood collection set pre-attached holder, the incorrect gtin was printed on the packaging label.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary bd received 1 photo for investigation.The photo was reviewed and the indicated failure mode for incorrect label content was observed; it displayed a shelf carton with a gtin that does not match the catalog number of the batch.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode incorrect label content.During the manufacture of material 368652 batch # 5251729 the material number that was printed within the barcode (gtin) on the shelf carton was incorrectly printed as 368654, while the batch number and expiration date information of the shelf carton is correct.However, all information printed on the unit packages and case cartons were correct.Reinforcement training and process improvements were implemented to support ongoing control and documentation accuracy.A complaint history review did not reveal a trend for this issue.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.